# SDR HNAA0600020

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 27,131 hours, 28,370 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252C60200
- Condition: Leaking
- Location: Hyd System
- Part time: 27,131 hours, 28,370 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST NUMBER 2 HYDRAULIC FLUID AFTER GEAR RETRACTION, SYSTEM WENT INTO ISOLATION, ONE QUART LEFT IN SYSTEM, PRESSURE NORMAL.  REMOVED AND REPLACED THE BLUE FLEXIBLE UP LINE TO NOSE GEAR DRAG STRUT ACTUATOR, SERVICED AND BLED SYSTEM.
